# SDR UALA2013032802016

- Difficulty date: March 28, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 46,528 hours, 10,000 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1126331
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DUE TO HISTORY OF APU HOC, AND CONSULTATION WITH TOMC, FILL APU OIL LEVEL TO FULL, RAN APU FOR TWO HOURS WITH APU BLEED OFF.  APU BURNED 1 QT OF OIL.  NO LEAKS FROM LUBE DRAINS.  DID FIND OIL LEAKING FROM SURGE VALVE COUPLING DUCT AT AFT DUCT MOUNT POINT.  APU FAILING INTERNALLY.  APU HAS INTERNAL FAILURE.  FOUND APU TO BE BURNING 1 QT EVERY TWO HOURS WITH NO EXTERNAL LEAKS OR LEAKAGE FROM LUBE DRAINS.  FOUND OIL LEAKING OUT OF SURGE VALVE DUCT COUPLER AT AFT MOUNT WHERE AIR GOES INTO EXHAUST STREAM.  SLIGHT SMELL OF OIL IN CABIN AND OIL SMELL IN EXHAUST.  REPLACED APU PER AMM, OPS AND LEAK CHECK NORMAL.
